Nonlinear variational inequalities and differential games with stopping times

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

56 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)305-352
Journal / PublicationJournal of Functional Analysis
Issue number3
Publication statusPublished - Jul 1974
Externally publishedYes


Differential games with stopping times are introduced. The upper value satisfies a variational inequality of the first order. Next, stochastic differential games with stopping times are introduced and studied using nonlinear parabolic variational inequalities. The behavior of the value is studied as the coefficient of the diffusion matrix goes to zero. © 1974.